MAUDE Adverse Event Report: MEDTRONIC INTELLIS; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR

MEDTRONIC INTELLIS; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR
Model Number 97725
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pain (1994)
Date of Event 02/04/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Concomitant medical products: product id: 977d260, lot#: va2blhe007, product type: screening device.Product id: 9 77d260, lot# :va2blhe008, product type: screening device.Other relevant device(s) are: product id: 977d260, serial/lot #: (b)(4), ubd: 12-jan-2025, udi#: (b)(4).Product id: 977d260, serial/lot #: (b)(4), ubd: 12-jan-2025, udi#: (b)(4).If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
The manufacturer representative reported that they were to start a trial with this pt on (b)(6) 2021, but the trial was aborted because the pt had pain in the legs that they couldn't tolerate when the doctor was advancing the trial lead.  no device issues were reported.The manufacturer representative has no further information regarding the event as she was told to leave as they were waiting for the ambulance to arrive to the office.Additional information was received from the healthcare provider (hcp).It was reported that the cause of the pain during placement was unclear etiology.The trial was aborted.The patient was admitted to the hospital and workup was negative.The issue was resolved with pain control with meds.Psych consult.The devices were discarded.

Brand Name
INTELLIS
Common Device Name
STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR
Manufacturer (Section D)
MEDTRONIC
minneapolis
MDR Report Key12061503
Report Number3007566237-2021-00063
Device Sequence Number3348448
Product Code LGW
UDI-Device Identifier00763000258115
UDI-Public00763000258115
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
P840001
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/24/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/05/2022
Device Model Number97725
Device Catalogue Number97725
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/22/2021
Initial Report FDA Received Date06/24/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient Age57 YR
Patient Weight98